Heart attacks, a mini-stroke, and neurological maladies are a few of the challenges Karolina Stancik has been forced to endure after following orders and getting The Jab in March and April of 2021.
Stancik, 23, a Virginia National Guard member, has been diagnosed with multiple conditions, including an enlargement of her heart, severe asthma, and postural orthostatic tachycardia syndrome, or POTS. She is also battling a rising number of neurological issues that require further evaluation, all while dealing with inadequate care through the Army.
“By the time I had spoken with The Epoch Times in April 2023,” Stancik tells American Family News, “I had already had nine emergency room visits [to address issues with my heart].”
Stancik sought treatment through integrative and holistic medicine doctors which, she admits, kept her away from emergency room visits for nearly seven months. However, eight weeks ago, she experienced what she describes as “a flare" because of the worsening conditions of heart rate, POTS symptoms, and painful asthma.
Every move Stancik made was uncomfortable, sending “stabbing pains” throughout her back. She feared another heart attack but says she "pushed through it" over weeks and months in the hopes of getting better.
At a time when she was graduating from Liberty University, and celebrating her accomplishment, she considers spring 2023 one of the “most difficult” periods of her life. “Balancing work, health, finances, school, and on top of that, the duty I owe to the Army seemed all too overwhelming,” she laments.
Even as symptoms grew worse, and she is waiting for a medical discharge, Stancik was expected to show up to her monthly drill with the National Guard. She returned home feeling even worse.
“My current status didn’t seem to phase my leadership,” she laments, adding that she was afraid to report for duty. “I was simply afraid to leave home, knowing that I would not have access to my specific medical team for at least two weeks."
According to a related Daily Caller story, medical documents confirm the soldier's superiors were advised by civilian doctors to not force her to roll up her sleeve for more COVID-19 shots. Those doctors also concluded her injuries are related to the COVID-19 vaccine, the Caller story said.
Stancik told the Caller that even military doctors told her she was suffering from the COVID-19 shot, and said they have seen others injured, too, but they told her so privately because they can't speak on the issue.
For the suffering soldier, the mental and emotional toll is the hardest part of this journey, she says. It is also a lonely journey, Stancik adds, since there is no "end in sight" and doctors admit they don't know how to help
“If I don’t keep standing and fight this, who will?” Stancik asks. “I know the world is watching me and waiting for me to make my next move, and I want to show them I’m strong enough to do it.”